# SDR 98FDEA00661

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE CABIN, CORROSION ON UPPER AND LOWER SIDE OF FWD TOP FLOORBEAM FLANGE AT BS 540 RBL 10, 5 INCHES FROM CENTER OF A/C.  REMOVED CORROSION PER SRM 51-10-6, BEYOND LIMITS.  INSTALLED DOUBLER, ACCOMP PER AARD 53-10-01-1 FIG 2.
